MathSciNet Relay Station
MathSciNet bibliographic data
MR2491884 (2010a:47069) 47B38 (30D45 30H05 47B33)
Li, Songxiao; Stević, Stevo Composition followed by differentiation between $H\sp \infty$ and $\alpha$-Bloch spaces. Houston J. Math. 35 (2009), no. 1, 327–340.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement